# SDR AC2A093325

- Difficulty date: February 3, 2004
- Submitted: March 1, 2004
- Operation: Air carrier
- Aircraft: N430CH
- Make and model: Bell 430
- Aircraft serial: 49037
- Aircraft time: 6,588 hours
- Engine: Allsn 250C*
- System (JASC): 6410 · Tail Rotor Blades
- Part: Restraint
- Part number: 430310101107
- Part serial: LP0385
- Condition: Debonded
- Location: Blue Blade
- Part time: 3,141 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RESTRAINT DISBONDED. PIN DISBONDED FROM RESTRAINT. RETAINING PLATES WERE DAMAGED. REPLACED PART
